# SDR SWAA2023113013610

- Difficulty date: October 22, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N8553W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63601
- Aircraft time: 19,705 hours, 9,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT AT SEVERAL FASTENER HOLES BS947+3 LBL15 -LBL48<[01] REMOVED FLOOR SUPPORT BS 947 +3 LBL 16 TO LBL 24 IAW SRM 51-40-02.;[02] REMOVED INTERCOSTAL BS947 TO BS967 LBL 24 IAW SRM 51-40-02.;[03] REMOVED FLOOR SUPPORT ANGLE BS947 +3 LBL24 TO LBL48 IAW SRM 51-40-02.;[04] LOCATED/DRILLED REPLACEMENT INTERCOSTAL BS947 TO BS967 LBL 24 AND INSTALLED IAW SRM 51-40-02.;[05] LOCATED/DRILLED FLOOR SUPPORT ANGLE BS947 +3 LBL24 TO LBL48 AND INSTALLED IAW SRM 51-40-02.;[06] CORRECTIVE ACTION 5 SHOULD STATE LOCATED/DRILLED REPLACEMENT FLOOR SUPPORT ANGLE BS947 +3 LBL24 TO LBL48 AND INSTALLED IAW SRM 51-40-02.;[07] C/W INSPECTION.;[08] LOCATED AND DRILLED FLOOR SUPPORT P/N 147A5675-1 PER SRM 51-40-05. INSTALLED FLOOR SUPPORT AT STA 947 + 3?; LBL 16-LBL 24 PER SRM 51-40-02.;[09] INSPECTED AS REQUIRED. CORRECTIVE ACTION #8
